# SDR SWAA2018110826599

- Difficulty date: October 12, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 146A32375
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON KEELBEAM CORRODED AT BS 787+5.5, LBL 5.  REPAIRED KEELBEAM IAW ER AND EA.
